For a few days.
This is the situation. I just completed my 2nd month of treatment and since the beginning, I've been on Doxy, 100mg morning, 200mgs evening and Omnicef. 300 mgs morning, 300 mgs evening.
I was supposed to see my LLMD yesterday for my monthly visit. He see's lyme patients on a walk in basis on certain days and times. He advises to see him (in the beginning) once a month, near the time where your going to run out of your meds so you don't discontinue. I was going to see him yesterday and I knew I was running out of Omnicef.
I recently met one of his other patients who lives in my state and who has offered to help me with my situation since I've been in very bad shape. She was kind enough to offer to come with me to my appt this week to help me talk to him since she has a better relationship with him then I do, knows what to ask and can communicate better then I can right now. Besides the fact that I haven't been able to drive and she offered to take me AND help and support. She was also going to help me talk to him about
a possible picc line as well as some other things. He has really helped her a lot. She credits him with saving her life. So I feel like it's a golden opportunity for me to have someone come and help and support me. ( No friends or family to do that, really)
She had something come up yesterday at the last minute and had to cancel. I told her the situtaion with my meds. She knows the doc stresses to get in there before running out. It was her opinion that taking a few days off from the Omnicef won't really affect much. I still have plenty of Doxy to take until then.
My llmd doesn't see patients until Tuesday morning so that is when we are going now. Since she said ok to skip a few days I decided to wait because I really feel it's important to have her help me with my appt and words can't express my appreciation for that.
Now, I'm kind of regretting that decision and thinking maybe it's not a good idea. I tried calling my doc to see if they would give me a few days worth, explaining that I could not make it in yesterday. And they said that he wouldn't do that because he may end up switching my meds around anyway and that is why they say to come in BEFORE your meds run out. ( I don't know if he is planning to or not at this point)
I'm just nothing thinking with my old rational self about
any of this and find it hard to do so. I try to make the best decisions I can in the condition I'm in right now but that's just about
all I can do until some of my brain function comes back. Speaking of, the last few days is the first time I have gotten the first signs of improvement in that department. Not a lot but It's noticeable here and there the last few days and I can't help but think it's mostly due to the omnicef based on what I'm reading about
it lately. But I'm not sure as I started both abx at the same time. Kind of like the sun TRYING to peak out from behind the clouds. ANyone relate? But, my brain still feels numb most of the time and hard to concentrate on anything. I think it's just the brain fog itself that is lifting a little along with some of my vision issues. I'm hoping this is a good sign of things to come. Hoping.
I didn't take the one omnicef pill I have left. I took one yesterday ( Half my dose) and saved the other one. Don't know if I should take it today, tomm, closer to tuesday? I can't believe I can't make the simplest of decisio
ns in this zombie state.
Sorry this post is so long ( as usual) But once again, I feel like I have to go into a little detail to explain the situation accurately. Am I going to back slide ALOT in a few days not taking one of my abx? Should I increase the doxy a little bit until Tuesday? Did I make a huge mistake?
I'm also taking a lot of herbals and supps but I'm just starting slow on most of the herbals so I don't think they have had much time to do much yet but who knows.
Please, can someone give me any advice or soothe my fears? Will I ever not be a irrational, spaced out, anxious mess again?
I tried editing this because somehow things got cut off and switched around. Ugh, I hope it makes sense to someone. Or enough sense. Sorry.
Post Edited (Mergirl) : 12/9/2017 7:16:46 AM (GMT-7)